Tokyo Journal of Mathematics

Chaos and Entropy for Graph Maps

Megumi MIYAZAWA

Full-text: Open access

Abstract

Our aim is to check that the notions of positive entropy, chaos in the sense of Devaney and $\omega$-chaos are equivalent for the graph maps.

Article information

Source
Tokyo J. Math., Volume 27, Number 1 (2004), 221-225.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208486

Digital Object Identifier
doi:10.3836/tjm/1244208486

Mathematical Reviews number (MathSciNet)
MR2060086

Zentralblatt MATH identifier
1066.37026

Subjects
Primary: 37E25: Maps of trees and graphs
Secondary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

MIYAZAWA, Megumi. Chaos and Entropy for Graph Maps. Tokyo J. Math. 27 (2004), no. 1, 221--225. doi:10.3836/tjm/1244208486. https://projecteuclid.org/euclid.tjm/1244208486


Export citation